# SDR DXTA2025052103548

- Difficulty date: May 18, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N573QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605827
- Aircraft time: 13,576 hours, 10,379 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Location: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DAMAGE INSPECTION: SEVERE TURBULENCE WAS ENCOUNTER AT ALTITUDE.  CW DAMAGE INSPECTION: DUE TO SEVERE TURBULENCE BEING ENCOUNTER AT ALTITUDE. IAW MM 05-50-00 NO DAMAGE NOTED AT THIS TIME.
